Access count of this item: 89

Files in This Item:
File Description SizeFormat 
1177-3.pdf380.32 kBAdobe PDFView/Open
Title: FINITE SUMS OF NILPOTENT ELEMENTS IN PROPERLY INFINITE $C^*$-ALGEBRAS (Free products in operator algebras and related topics)
Authors: Kataoka, Nobuhiro
Author's alias: 片岡, 靖博
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1177
Start page: 21
End page: 25
Appears in Collections:Free products in operator algebras and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.